73480

Francesco Sica, PhD


Department: Mathematics
Position: Assistant Professor
Degree:
Office: 7.204
Email: francesco.sica@nu.edu.kz
Phone: +7 (7172) 705775
Website: http://francescosica.org/Francesco_Sica/Welcome.html

EDUCATION

  • PhD: McGill University
  • Diploma di laurea (BSc + MSc): University of Pisa and Scuola Normale Superiore

RESEARCH INTERESTS

Public-key cryptography and number theory, specifically elliptic curve cryptography and integer factorization.

 


RECENT PUBLICATIONS

  1. Patrick Longa and Francesco Sica, Four-Dimensional Gallant-Lambert-Vanstone Scalar Multiplication, Journal of Cryptology, 27 (2) (2014), 248-283.
  2. Patrick Longa and Francesco Sica, Four-Dimensional Gallant-Lambert-Vanstone Scalar Multiplication, Proceedings of Asiacrypt 2012, Beijing, P. R. China, LNCS 7658, 718–739.
  3. Mathieu Ciet, Jean-Jacques Quisquater and Francesco Sica, Compact Elliptic Curve Representations, Journal of Mathematical Cryptology, 5 (1) (2011), 89–100.

 

Personal webpage: http://francescosica.org